A note on the Bloch theorem
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1520-1521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a17,
author = {V. V. Dyakin},
title = {A note on the {Bloch} theorem},
journal = {Differencialʹnye uravneni\^a},
pages = {1520--1521},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a17/}
}
V. V. Dyakin. A note on the Bloch theorem. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1520-1521. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a17/